MAUDE Adverse Event Report: INTEGRA NEUROSCIENCES PR ACCUDRAIN WITH ANTI-REFLUX VALVE; N/A

INTEGRA NEUROSCIENCES PR ACCUDRAIN WITH ANTI-REFLUX VALVE; N/A
Catalog Number INS8401
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Codes Cerebrospinal Fluid Leakage (1772); Headache (1880)
Date of Event 01/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
Medsun #(b)(4) was received and reports the following: "patient had a lumbar catheter connected to an integra accudrain system.The patient's lumbar catheter separated from junction where it joins the drain.The patient had a large amount of csf drain causing the patient to have a severe headache and unable to have the csf drained every hour.The patient did recover with an injury except the headache.What was the original intended procedure?: the lumbar catheter would remain connected to the lumbar drainage system at all times.Therapies being used on the patient at the time of the event that may have caused or contributed to the event: not applicable." additional information received from facility indicating the following: please provide serial number/lot number.Answer: package was not available and unable to provide lot number.Was there any patient adverse consequence as a result of the delay? if yes, please explain.Answer: due to the disconnection and loss of large amount of cerebral spinal fluid, the patient had a severe headache and the patient was unable to receive a hourly intervention of draining specific amount of csf.When was the date of the incident? answer: january 20, 2025.What action taken after product problem occurred? (e.G.Replacement)? answer: the drain was not replaced.The tubing was cleansed and reconnected.When was the product problem discovered (during inspection, before/during/after a procedure)? answer: the product problem was discovered because the patient¿s linens were wet and the patient complained of severe headache.Is the complaint device available for return? if yes, please provide shipment date and tracking number once available.Answer: yes.What is patient outcome/status? answer: patient¿s drain was removed on time and the patient did not experience any adverse events except for the severe headache.
 
Additional Manufacturer Narrative
Accudrain with the anti-reflux valve ((b)(6)) was not returned, and no photos of the disconnected components were provided to evaluate and determine a possible root cause.Additionally, lot number information has not been provided; therefore, device history record (dhr) could not be reviewed.Possible root causes could be related to the catheter¿s securing method (or lack of), and/or patient movements (supervised or unsupervised) that may have inadvertently pulled on the catheter causing the disconnection.This is supported by the fact that the device was reconnected and used until completion of treatment without any further inconveniences.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
ACCUDRAIN WITH ANTI-REFLUX VALVE
Common Device Name
N/A
Manufacturer (Section D)
INTEGRA NEUROSCIENCES PR
road 402 north, km 1.2
road 402 north, km 1.2
anasco PR 00610
Manufacturer (Section G)
INTEGRA NEUROSCIENCES PR
road 402 north, km 1.2
anasco PR 00610
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key21766209
Report Number2648988-2025-00009
Device Sequence Number21012904
Product Code JXG
UDI-Device Identifier10381780023883
UDI-Public10381780023883
Combination Product (Y/N)N
PMA/510(K) Number
K042825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberINS8401
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2025
Supplement Date Received by Manufacturer05/07/2025
Initial Report FDA Received Date04/03/2025
Supplement Report FDA Received Date05/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown